# SDR SWAA2021091542907

- Difficulty date: August 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 906
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL SUPPORT AT AFT CARGO BAY BS906 LBL8 WL166. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED RAIL SUPPORT BS 906 LBL 8 WL 166 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED THE NEW SUPPORT BRACKET AT BS906; LBL8; WL166 IAW DWG 147A1007; REV D SH42 AND SRM 51-40-05; [05] VERIFIED STEP 4; [06] VERIFIED LOCATE AND DRILL OF THE SUPPORT BRACKET AT BS907 LBL18 IAW DWG 147A1007; REV D SH42 AND SRM 51-40-05.; [07] OK TO INSTALL SUPPORT BRACKET AT BS907 LBL18 WL166; [08] OK TO INSTALL; [09] INSTALLED NEW SUPPORT BRACKET AT BS907 LBL18 WL166 PER DWG 147A1007; REV D SH42 AND SRM 51-40-02-0G-0; [10] VERIFIED INSTALLATION OF NEW SUPPORT BRACKET AT BS 907; LBL18; WL166; PER DWG 147A1007 AND SRM 51-40-02-0G-0; [11] UPDATED MEASUREMENT TABLE; [12] CERTIFIED STEP 1 AND 11; [13] UPDATED PARTS TABLE; [14] VERIFIED ALL WORK COMPLETE THIS TASK
